Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


urinary albumin creatinine and atripla
Jul 17, 2010

Hi Mark, I been on Atripla since march 2008 and never had any problems cd4 690 undetectable. I live in Vancouver BC where I have to go to hospital to pick up meds and the nurse always talks about my lab results and how I am doing ect ect. Today she told me that I had very high F Urine ACR in Oct last year, it was 9. Today it has come down to 3.5. I always see my doc to get prescription and we always discuss my lab results as well. To my surprise my doc has never ever said anything about this but the nurse at the hospital sounded a bit concerned. I am freaking out a bit as I don't know what I can do to keep it normal. The nurse told me to not to take Protein Supplements. All other tests are normal. I will appreciate any information regarding this and please let me know if I can take protein supplements or if there is anything else I can do to keep it normal. I want to avoid taking any medication to control it. Thanks

Response from Dr. Holodniy

You don't indicate what the blood (serum) creatinine or BUN is, or whether you have any other underlying medical conditions like diabetes or are on any other medications that could affect kidney function. Tenofovir in Atripla, as well as excess protein supplementation, could affect kidney function. You may need some further testing to sort this out.



Previous
How long might I have before going on meds
Next
Decrease in CD4% but undetectable

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement